# SDR ASOA201000499

- Difficulty date: April 7, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 15,986 hours, 13,746 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CEILING EMERGENCY FLOOD LIGHT INOP.  RELAMPED AFT CEILING EMERGENCY FLOOD LIGHT LAMP IAW AMM 33-51-16. OPS CK GOOD.  RELAMPED AFT CEILING EMERGENCY FLOOD LIGHT LAMP IAW AMM 33-51-16. OPS CHK GOOD.
